# SDR BAQA087753

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 101 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ES730732
- Part serial: 0282
- Condition: Separated
- Location: Blower
- Part time: 102 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAN BLADE DEPARTED FAN HUB.  REPLACED WITH SERVICEABLE UNIT.
